# SDR CALA9901414

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16802
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN AFT CARGO DOOR FORWARD VERTICAL LOWER RIB TO SKIN ANGLE.  THE ANGLE WAS REMOVED AND A NEW ANGLE AND FITTING WERE INSTALLED IAW SRM 51-10-4, 51-30-1, AND 51-30-2.
